# SDR CALA2025102110336

- Difficulty date: October 17, 2025
- Submitted: October 21, 2025
- Operation: Air carrier
- Aircraft: N75435
- Make and model: Boeing 737924ER
- Aircraft serial: 33529
- Aircraft time: 51,181 hours, 18,376 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 148A724515
- Condition: Damaged
- Location: Tail Skid
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA-3271-01017-001 TAIL SKID ASSEMBLY SUPPORT FITTING REPLACEMENT UNDER WORK INSTRUCTIONS STEP 7 (B)(4)  PRE-EXISTING HOLE AT .250.   COMPLETED ALL STEPS PER UAL ECRA 5380-01430 REV- FOR REPAIR.
